# SDR RAIA0004006

- Difficulty date: April 5, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 11,268 hours, 10,659 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: AIR135964
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

7140-STL-  AFTER TAKEOFF SELECTED GEAR UP, ALL LIGHTS EXTINGUISHED, 10-15 SECONDS RED LIGHT IN GEAR HANDLE ILLUMINATED.  MAINTENANCE INSPECTED AND REPLACED NOSE LANDING GEAR UPLOCK SWITCH.
